Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering with essential tremors, aggravates with sulbutamol intake, normal thyroid tests. What treatment is advisable?

Dear Sir, I am 26y M. I just have Checked my Thyroid blood test coz I am suffering from Essential Tremor(Shaking hands) Since last 8 yrs. I also have allergy with salbutamol group of medicince. when i take my tremor increase dramatically. My Test results as below from thyrocare test lab: TOTAL TRIIODOTHYRONINE (T3) C.L.I.A 125 ng/dl TOTAL THYROXINE (T4) C.L.I.A 8.8 μg/dl THYROID STIMULATING HORMONE (TSH) C.L.I.A 0.89 μIU/ml Comments: SUGGESTING THYRONORMALCY kindly advice me the right treatmentorany other meditation. I feel very stressed due to my tremor. My life is like unuse to stay live. thanks in advance for you early replies..
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
what are you taking salbutamol for? how long? what dose
is it must? have bronchospastic disorder?
because salbutamol can usually cause tremors.
TFTs are normal.
pl. revert with deatils .
take care and pl. keep me posted on the progress.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor